Back
 JAMP  Vol.3 No.7 , July 2015
Pullback Exponential Attractors for Nonautonomous Reaction Diffusion Equations in H01
Abstract: Under the assumption that  g(t) is translation bounded in , and using the method developed in [3], we prove the existence of pullback exponential attractors in  for nonlinear reaction diffusion equation with polynomial growth nonlinearity( is arbitrary).
Cite this paper: Li, Y. , Zhang, Y. and Wei, X. (2015) Pullback Exponential Attractors for Nonautonomous Reaction Diffusion Equations in H01. Journal of Applied Mathematics and Physics, 3, 730-736. doi: 10.4236/jamp.2015.37087.
References

[1]   Langa, J., Miranville, A. and Real, J. (2010) Pullback Exponential Attractors. Discrete and Continuous Dynamical Systems—Series A, 26, 1329-1357.

[2]   Czaja, R. and Efendiev, M. (2011) Pullback Exponential Attractors for Non-Autonomous Equations, Part I: Semilinear parabolic Problems. Journal of Mathematical Analysis and Applications, 381, 748-765. http://dx.doi.org/10.1016/j.jmaa.2011.03.053

[3]   Li, Y., Wang, S. and Zhao, T. (2015) The Existence of Pullback Exponential Attractors for Non-Autonomous Dynamical System and Application to Non-Autonomous Reaction Diffusion Equations. J. Appl. Anal. Comp (in press).

[4]   Chepyzhov, V. and Vishik, M. (2002) Attractors for Equations of Mathematics Physics. 49, American Mathematical Society Colloquium Publications, AMS.

[5]   Temam, R. (1997) Infinite-Dimensional Dynamical Systems in Mechanics and Physics. 68, Springer, New York. http://dx.doi.org/10.1007/978-1-4612-0645-3

[6]   Ladyzhenskaya, O. (1991)Attractors for Semigroups and Evolution Equations. Cambridge University Press, Cambridge, UK. http://dx.doi.org/10.1017/CBO9780511569418

[7]   Song, H. and Wu, H. (2007) Pullback Attractor for Nonlinear Autonomous Reaction Diffusion Equations. Journal of Mathematical Analysis and Applications, 325, 1200-1215. http://dx.doi.org/10.1016/j.jmaa.2006.02.041

[8]   Song, H. (2010) Pullback Attractors of Nonautonomous Reaction Diffusion Equation in . Journal of Differential Equations, 249, 2357-2376. http://dx.doi.org/10.1016/j.jde.2010.07.034

[9]   Li, Y. and Zhong, C. (2007) Pullback Attractors for the Norm-to-Weak Continuous Process and Application to the Non-Autonomous Reaction Diffusion Equations. Appl. Math. Comp., 190, 1020-1029. http://dx.doi.org/10.1016/j.amc.2006.11.187

[10]   Lu, S., Wu, Q. and Zhong, C. (2005) Attractors for Nonautonomous 2D Navier-Stokes Equation with Normal External Forces. Discrete Cont. Dyna. Syst, 13, 701-719. http://dx.doi.org/10.3934/dcds.2005.13.701

 
 
Top